# SDR IPXA2016082207353

- Difficulty date: August 7, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 67,958 hours, 12,502 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: ARC0293508
- Condition: Corroded
- Location: Rt Wing Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING MAIN LANDING GEAR WHEEL WELL T/E BEAM HAS INCOMING BLENDOUT DAMAGE.  REPAIRED IAW EA 011-5720-01-A6406 REV. I/R AND EO MD11-5720-61647-A.
